Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

TTC - Trying to Conceive TTC - Trying to Conceive

advise

Posted by on Apr. 9, 2014 at 12:53 PM
  • 3 Replies
Hey, this isnt for me but for a friend of mine. She is not ttc, her af is a week late with still no pos or af. The only symptom she has is sick to her stomach. She was on bc pills but stopped taking them less than a month ago because of it making her sick. Any advise or opinions?
by on Apr. 9, 2014 at 12:53 PM
Add your quick reply below:
You must be a member to reply to this post.
Replies (1-3):
kaybayblee3
by Member on Apr. 9, 2014 at 12:56 PM

 It may be her body trying to get back on track....??

kristine8333
by Silver Member on Apr. 9, 2014 at 1:01 PM
Thats what i think too.

Quoting kaybayblee3:

 It may be her body trying to get back on track....??

kristine8333
by Silver Member on Apr. 9, 2014 at 1:03 PM
I guess she just told me she got off bc pills 3 months ago when last week she told be its been less than a month. I think she is trying to find a reason. Smh lol

Quoting kaybayblee3:

 It may be her body trying to get back on track....??

Add your quick reply below:
You must be a member to reply to this post.
Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

close Join now to connect to
other members!
Connect with Facebook or Sign Up Using Email

Already Joined? LOG IN